Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone Take Extavia? Questions About Mixing And Side Effects

Anyone Take Extavia? Questions About Mixing And Side Effects

I've been on extavia for about a week and a half now. Mixing the med to make the injection is more time consuming than Copaxone. One step says to make sure the solution is completely clear but I feel like I can always see air bubbles or tiny particles. I'm worried I'm injecting something into my body that I shouldn't be! Do they mean there should be no big obvious particles?? Also, I can never get the air bubbles to float to the top. So I'm always injecting with an air bubble. The nurse said… read more

A MyMSTeam Member said:

The tiny particles may be foam (very tiny air bubbles). You can try tapping the syringe to get the bubbles to the top. I just switched from betaseron and it was the exact same mixing procedure. I have found I get more foam and small bubbles with the extavia. Don't have any idea why. Good luck. If you are concerned, you could call your doctor's office and ask.

posted over 8 years ago
A MyMSTeam Member said:

@A MyMSTeam Member glad to hear it! I'm still on Extavia for now as I haven't progressed, luckily :)

posted about 6 years ago
A MyMSTeam Member said:

@A MyMSTeam Member, I am no longer on Extavia. Progressed on my last MRI and got put on Tecfidera. I was a wimp and couldn't stand the effects of Tec (diarrhea and stomach upset). On Gilenya now and it is great. A little gas is all. My balance has improved and I can feel the bottom of my feet again!

Hope Extavia is working for you. It did for me for awhile.

posted about 6 years ago
A MyMSTeam Member said:

Hi @A MyMSTeam Member thanks for your response. I'm sorry I didnt see this sooner. I'm still using Extavia and am less concerned with having bubbles, but I do throw out the shot if there are particles in the solution (which hasnt happened very often).

How's everything going with you? Are you still on Extavia?

posted about 6 years ago
Already a Member? Log in